| Model Number |
7180-20 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 22 jun 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that during traction removal of a peg tube, the bumper detached from the tube.The tube had been in place since (b)(6) 2019.The bumper passed through the patient without injury.No further information provided.